# SDR 2018F00027

- Difficulty date: November 1, 2017
- Submitted: November 1, 2017
- Operation: General aviation
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 11,610 hours, 7,249 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 6722137167221381
- Part serial: NSN
- Condition: Corroded
- Location: Lt Wing
- Part time: 11,610 hours, 7,249 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF LEFT AND RIGHT WING REAR SPAR CAP CORROSION.
